Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 111–128 (Mi zvmmf2173)  

This article is cited in 2 scientific papers (total in 2 papers)

An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data

A. A. Amosov, A. A. Zlotnik

Moscow

Full text: PDF file (1504 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1415–1428

Bibliographic databases:
UDC: 519.6:532.5
MSC: Primary 76N10; Secondary 35Q35
Received: 17.08.1995

Citation: A. A. Amosov, A. A. Zlotnik, “An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 111–128; Comput. Math. Math. Phys., 36:10 (1996), 1415–1428

Citation in format AMSBIB
\Bibitem{AmoZlo96}
\by A.~A.~Amosov, A.~A.~Zlotnik
\paper An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 111--128
\mathnet{http://mi.mathnet.ru/zvmmf2173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417930}
\zmath{https://zbmath.org/?q=an:0923.76263}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1415--1428
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2173
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Amosov, A. A. Zlotnik, “Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data”, Comput. Math. Math. Phys., 38:7 (1998), 1152–1167  mathnet  mathscinet  zmath
    2. A. A. Amosov, A. A. Zlotnik, “A finite difference scheme for quasi-averaged equations of one-dimensional viscous heat-conducting gas flow with nonsmooth data”, Comput. Math. Math. Phys., 39:4 (1999), 564–583  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:211
    Full text:71
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022